# SDR SIMA952291

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109AE
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 2710 · Aileron Control System
- Part: Linear Actuator
- Part number: 8618M2
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: DE
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

OKC - FLT NR 3553 - DESCENT FOR LANDING INTO OKC, AIRCRAFT EXPERIENCED SEVERE ROLL RIGHT.  CREW RECOVERED AND CONTINUED FOR AN UNEVENTFUL LANDING.  FOLLOWING LANDING WHEN CREW RESET THE GUST LOCK, IT WAS NOTED THAT THE AILERONS WERE IN A DISCONNECT CONFIGURATION.  ADJUSTED AILERON DISCONNECT ACTUATOR.  CONDUCTED SATISFACTORY TEST FLIGHT.  AIRCRAFT RELEASED FOR SERVICE.  (M)
